Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Phylogenetic reconstruction using algebraic geometry

Autor
Casanellas, M.; Fernández-Sánchez, J.
Tipus d'activitat
Article en revista
Revista
Arbor: ciencia pensamiento y cultura
Data de publicació
2010-12-31
Volum
186
Número
746
Pàgina inicial
1023
Pàgina final
1033
DOI
https://doi.org/10.3989/arbor.2010.746n1251 Obrir en finestra nova
Projecte finançador
GEOMETRÍA DE VARIEDADES ALGEBRAICAS Y APLICACIONES
Repositori
http://hdl.handle.net/2117/11458 Obrir en finestra nova
URL
http://arbor.revistas.csic.es/index.php/arbor/article/view/1263/1268 Obrir en finestra nova
Resum
A new approach to phylogenetic reconstruction has been emerging in the last years. Given an evolutionary model, the joint probability distribution of the nucleotides for these species satisfy some algebraic constraints called invariants. These invariants have theoretical and practical interest, since they can be used to infer phylogenies. In this paper, we explain how to use these invariants to design algorithms for phylogenetic reconstruction and we show how the application of tools and theoret...
Citació
Casanellas, M.; Fernández, J. Phylogenetic reconstruction using algebraic geometry. "Arbor: ciencia pensamiento y cultura", 31 Desembre 2010, vol. 186, núm. 746, p. 1023-1033.
Grup de recerca
GEOMVAP - Geometria de Varietats i Aplicacions

Participants